Journal directory listing - Volume 31-41 (1986-1996) - Volume 31 (1986)

Some Decompositions of Epimorphic Images of Quasi-Injective Modules Author: Mau-Hai Cheng


Closed submodules are an important tool in studying quasi-injective modules. In this article we are mainly concerned with the closed submodules and the superhonest submodules of quasi-injective modules. We shall prove that Corollary of Theorem 2, 10 in [7]; Theorem 1.7 in [3] and Proposition 4.7 in [1] still hold when the R-module is an epimor-phic image of a quasi-injective R-module. It deduces some decompositions of epimorphic images of quasi-injective modules.

《Full Text》